Vol. 26, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
A remark on integral functions of several complex variables

Kyong Taik Hahn

Vol. 26 (1968), No. 3, 509–513

Let Rν, ν = I, II, III, IV, be the 4 types of the classical Cartan domains and let (Rν) denote the class of solutions u of the Laplace’s equation Δu = 0 corresponding to the Bergman metric of Rν which satisfy certain regularity conditions specified below.

In this note we give a distortion theorem for functions which are holomorphic in Rν and omit the value 0 there, and an application which leads to an interesting property of integral functions omitting the value 0. The tools used here are the generalized Harnack inequality for functions in the class (Rν) and the classical theorem of Liouville for integral functions.

Mathematical Subject Classification
Primary: 32.20
Received: 24 July 1967
Published: 1 September 1968
Kyong Taik Hahn